The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

help fo another

Oct 20, 2010

i was reading my newsletter and like i frequently do i clicked a few of the stories from it and read on. i found one titled "Treatment Change due to side effects" dated October 12. The writer signs LT and Dr. Henry gave a great response as he always does, i just wanted to add something to let LT know i had the same problems with atripla and some other treatments and now my doc has me on Truvada and Reyataz i've been undetectable since february and my cd4 has slowly climbed up from 340 to 1013 and i have barely any side effects other than the occasional loss of appetite, which is a lot easier to manage than the crazy side effects from atripla

Response from Dr. Henry

Thanks for the nice message and description of your own experience with switching to different regimen which is working out well for you. KH

Rash and Swollen Earlobes?
Vitamin D Makes You Sleepy?

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint